izpis_h1_title_alt

Knot quandle decompositions
Cattabriga, Alessia (Author), Horvat, Eva (Author)

.pdfPDF - Presentation file, Download (727,54 KB)
Language:English
Work type:Article (dk_c)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2020
Number of pages:1 spletni vir (1 datoteka PDF (22 str.))
Numbering:Vol. 17, issue 3
UDC:51
ISSN on article:1660-5454
DOI:10.1007/s00009-020-01530-6 Link is opened in a new window
COBISS.SI-ID:17345795 Link is opened in a new window
Views:158
Downloads:80
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Mediterranean journal of mathematics
Shortened title:Mediterr. j. math.
Publisher:Birkhäuser Verlag AG
ISSN:1660-5454
COBISS.SI-ID:513215257 This link opens in a new window

Secondary language

Language:Slovenian
Keywords:vozli

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back